Still have slight redness at wrinkle crease and slight bump under skin after Radiesse.

How do I get the swelling and bump to go down?

Doctor Answers 5

Swelling after Injections

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question. Swelling and redness can last up to 2 weeks after injection. Unfortunately, Radiesse cannot be dissolved like other HA fillers. I recommend having your bump evaluated by your treating physician. If it caused by product there are ways to help smooth it out. Best of Luck!


Summit Emergency Medicine Physician
5.0 out of 5 stars 47 reviews

Swelling after injections

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question.

After having injections with Radiesse, you may notice some swelling for the first couple weeks. The lumpiness you feel on the inside may have to do with how the product was injected. I would recommend contacting your injector for them to evaluate that in person and give further instruction. Good luck.

Radiesse

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Redness and swelling can last up to 2 weeks after Radiesse injections. Radiesse is usually a deeper injection. If the bump you are referring to is product, follow up with your provider for alternatives for softening the area. Radiesse is an excellent dermal filler, unfortunately it cannot be dissolved. 

Best to you, Dr Faraz

You might also like...

Lumpy after Radiesse--Radiofrequency, laser, saline

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

I'm not sure when you had your procedure. Swelling and firmness can last 1-2 weeks after your injections. Radiofrequency and laser can help soften results.  5fu or saline injections are also options. See an expert. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

Still have slight redness at wrinkle crease and slight bump under skin after Radiesse

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Some swelling and redness for several days after Radiesse injection is normal. In some patients this reaction can be exaggerated and use of intralesional steroid injection can be considered. However Radiesse is generally used as a "deep" filler. It should not be injected within the dermis the way a hyluaronic acid filler (such as Restalyne) could be. If it is then firm bumps can result that can take many months to dissipate. If you in fact did have a hyluaronic acid filler then any bumps can be reversed with an enzyme hyluaronidase.

Hope this helps.

Ralph Massey, MD
Santa Monica Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.